Medical Questions > Womens Health > Birth Control Forum

depo shot once, have not had a period for 4 months?

I took the depo shot just once. I did not go back for my second shot. I had starting spotting and it only lasted for a second. After that i have not had a period for 4 months. Is it normal?
Did you find this post helpful?
|

User Profile
replied September 11th, 2011
Community Volunteer
Yes, it is possible, especially after Depo. It can take a while for the hormones to leave your body and your cycle to restart.

If you have any reason to think you can be pregnant, take a pregnancy test and repeat it a week later to confirm the results.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...